# SDR ASAA2015010510157

- Difficulty date: January 5, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 31,834 hours, 9,517 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS ECONOMIC FAULT 77-20862, THE BOTTOM LT EGT SIGNAL, T495S3, IS OUT OF RANGE. FLT LEGS 1,2,3.  ACFT GROUNDED.  CLEANED EGT PROBES IAW MM 77-21-00 SYSTEM.  OPS CHECKS GOOD.
